# SDR HNAA2011050600120

- Difficulty date: April 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Part number: NAS735012
- Condition: Corroded
- Location: Roller Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 FLAP CARRIAGE UPPER DEAD WEIGHT ROLLER SHAFT BUSHING CORRODED.   R & R RT NR 5 FLAP CARRIAGE DEAD WEIGHT ROLLER SHAFT BUSHING IAW  -8300 AMM57-50-53.
